# SDR 2006FA0000834

- Difficulty date: July 28, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N494SH
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10878
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Link
- Part number: D8531
- Condition: Separated
- Location: Throttle Arm
- Part time: 486 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON 7/26/06 PILOT REPORTED THAT WHILE FLYING THROTTLE CONTROL BECOME INEFFECTIVE.  AIRCRAFT LANDED SAFELY AT AIRFIELD AND PUSHED TO HANGAR.  INSPECTED THROTTLE CONTROL ATTACHMENT AT ENGINE THROTTLE BODY AND FOUND UPPER ROD END OF LINK, PN D8531 SEPARATED.  PHOTOGRAPH TAKEN AND SENT OT MFG, IAW INSTRUCTION , LINK PN B5642 ORDERED AND RETURNED THE SEPARATED LINK PN D8531 TO MFG FOR FURTHER INVESTIGATION.  (K)
